# SDR DLL10970964

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A DEEP DENT AT FS 293 BETWEEN STR 15 AND 16.  REMOVAL OF THE DAMAGE RESULTS IN A CUT OUT SIZED 4.5 LONG (FWD / AFT) BY 2.5 WIDE (UP/DOWN).  REPAIR DOUBLER AND TRIPLER FROM 0.063 2024-T3 AL CLAD MATERIAL.  TAPER EDGES, FILLER FROM 0.090 2024-T3 CLAD AL, CHEM-FILM.
